MAUDE Adverse Event Report: ABBOTT GMBH PHOSPHORUS; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ABBOTT GMBH PHOSPHORUS; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Model Number 7D71-23
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that discrepant architect phosphorus results were generated for patient sample id (b)(6).An initial result of 0.94 mmol/l was generated (within normal range) and the customer decided to retest the sample which retested at <0.21 mmol/l (below normal range) using two different reagent lots.The customer uses sample collection tubes with a separating gel.It is suspected that the sample probe possibly went into the gel.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was updated on march 14, 2022.Mdr number 3016438761-2022-00144 has been submitted for the new suspect medical device and all further information will be documented under that mdr number.
 
Event or Problem Description

Brand Name
PHOSPHORUS
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13592656
Report Number3002809144-2022-00064
Device Sequence Number19798534
Product Code CEO
UDI-Device Identifier00380740161736
UDI-Public00380740161736
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K981759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7D71-23
Device Catalogue Number07D71-23
Device Lot Number01650UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804490.; ARC C8 PROC MOD, 01G06-11, C804490.
Patient SexUnknown